# SDR 03FDEA01326

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,143 hours, 24,339 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM  (STR 29R OUTBD FLANGE)  IS CORRODED BEYOND LIMITS.  REPAIRED RT KEEL BEAM OUTBD FLANGE AT BS 950F-970 PER SR 27-53-023A.
